Michael Giudici
Michael Giudici
Verified email at uwa.edu.au
TitleCited byYear
Analysing finite locally 𝑠-arc transitive graphs
M Giudici, C Li, C Praeger
Transactions of the American Mathematical Society 356 (1), 291-317, 2004
942004
Transitive permutation groups without semiregular subgroups
PJ Cameron, M Giudici, GA Jones, WM Kantor, MH Klin, D Marušič, ...
Journal of the London Mathematical Society 66 (2), 325-333, 2002
672002
Quasiprimitive groups with no fixed point free elements of prime order
M Giudici
Journal of the London Mathematical Society 67 (1), 73-84, 2003
502003
Completely transitive codes in Hamming graphs
M Giudici, CE Praeger
European Journal of Combinatorics 20 (7), 647-662, 1999
471999
Homogeneous factorisations of graphs and digraphs
M Giudici, CH Li, P Potočnik, CE Praeger
European Journal of Combinatorics 27 (1), 11-37, 2006
382006
Maximal subgroups of almost simple groups with socle $\PSL (2, q) $
M Giudici
arXiv preprint math/0703685, 2007
362007
Every flock generalized quadrangle has a hemisystem
J Bamberg, M Giudici, GF Royle
Bulletin of the London Mathematical Society 42 (5), 795-810, 2010
322010
All vertex-transitive locally-quasiprimitive graphs have a semiregular automorphism
M Giudici, J Xu
Journal of Algebraic Combinatorics 25 (2), 217-232, 2007
302007
There is no upper bound for the diameter of the commuting graph of a finite group
M Giudici, C Parker
Journal of Combinatorial Theory, Series A 120 (7), 1600-1603, 2013
292013
Factorisations of sporadic simple groups
M Giudici
Journal of Algebra 304 (1), 311-323, 2006
292006
The diameters of commuting graphs of linear groups and matrix rings over the integers modulo m
M Giudici, A Pope
arXiv preprint arXiv:1003.0156, 2010
252010
Characterizing finite locally s-arc transitive graphs with a star normal quotient
M Giudici, CH Li, CE Praeger
Journal of Group Theory 9 (5), 641-658, 2006
252006
New constructions of groups without semiregular subgroups
M Giudici
Communications in Algebra 35 (9), 2719-2730, 2007
222007
Classical groups, derangements and primes
TC Burness, M Giudici
Cambridge University Press, 2016
212016
Homogeneous factorisations of complete multipartite graphs
M Giudici, CH Li, P Potočnik, CE Praeger
Discrete mathematics 307 (3-5), 415-431, 2007
202007
Locally s‐distance transitive graphs
A Devillers, M Giudici, CH Li, CE Praeger
Journal of Graph Theory 69 (2), 176-197, 2012
192012
The classification of almost simple\tfrac {3} 2-transitive groups
J Bamberg, M Giudici, M Liebeck, C Praeger, J Saxl
Transactions of the American Mathematical Society 365 (8), 4257-4311, 2013
172013
On imprimitive rank 3 permutation groups
A Devillers, M Giudici, CH Li, G Pearce, CE Praeger
Journal of the London Mathematical Society 84 (3), 649-669, 2011
172011
On finite edge-primitive and edge-quasiprimitive graphs
M Giudici, CH Li
Journal of Combinatorial Theory, Series B 100 (3), 275-298, 2010
172010
Arithmetic results on orbits of linear groups
M Giudici, M Liebeck, C Praeger, J Saxl, P Tiep
Transactions of the American Mathematical Society 368 (4), 2415-2467, 2016
162016
The system can't perform the operation now. Try again later.
Articles 1–20